# SDR ASAA2023110446233

- Difficulty date: November 4, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N285AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60577
- Aircraft time: 19,920 hours, 6,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEILD FWD OF DOOR HAS SPOTS OF CORROSION. GROUNDED - YES. BLENDEDCORR FOUND TO HAVE 100% MAT LOSS OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REMOVED & REPLACED SHEILD IAW B737-900 SRM 51-40-02-0G-0 ITEM 4.
